# SDR WX0A2015102972969

- Difficulty date: October 27, 2015
- Submitted: October 29, 2015
- Operation: Air carrier
- Aircraft: N906NV
- Make and model: Boeing 757204
- Aircraft serial: 27236
- Aircraft time: 69,233 hours, 24,531 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

GEAR NOT DOWN & LOCKED, ALONG WITH CONFIG WARNING DISCRETE LIGHT ILLUMINATED NUMEROUS TIMES AT BELOW 14000 AGL, WHEN THROTTLE NEAR IDLE.  FLAG FLASHED ON & OFF ON ADI CONCURRENTLY.  PERFORMED FIM 31-51 FAULT TREE 817, NO FAULTS NOTED.  PERFORMED OPERATIONS CHECK ON RADIO ALTIMETER SYS.  OPERATIONS CHECKED NORMAL IAW AMM 34-33-00. ALSO PERFORM BITE TEST PROCEDURES FOR PSEU.  OPERATIONS CHECKED IAW FIM 32-09 FAULT TREE 804.
